# SDR SCNA95270

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 106087713
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE NUMBER 3 ENGINE FIRE DETECTION LIGHT ILLUMINATED DURING FLIGHT.  REPOSITIONED NUMBER 3 ENGINE DETECTOR, SYSTEM CHECKED GOOD IAW MM 26-11-00 PAGE 501.
